# SDR UIEA2015081100408

- Difficulty date: August 10, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 77,909 hours, 16,466 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Rt Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE LP 1 EICAS STATUS MESSAGE.    REPOSITIONED UPPER AFT ENGINE FIREWALL FWD DETECTOR LOOP IAW MM 26-11-00.  OPS CHECKED NORMAL.
